Inventiones mathematicae

, Volume 116, Issue 1, pp 347–392

Invariant measures for actions of unipotent groups over local fields on homogeneous spaces

  • G. A. Margulis
  • G. M. Tomanov
Article

DOI: 10.1007/BF01231565

Cite this article as:
Margulis, G.A. & Tomanov, G.M. Invent Math (1994) 116: 347. doi:10.1007/BF01231565

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • G. A. Margulis
    • 1
  • G. M. Tomanov
    • 1
  1. 1.Department of MathematicsYale UniversityYale StationUSA

Personalised recommendations